# SDR EIA2003076

- Difficulty date: May 23, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,174 hours, 21,269 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALKAROUND FOUND BIRD STRIKE NR 1 ENGINE.  FOUND 2 EACH N1 FAN BLADES DAMAGED ENGINE INSPECTED IAW MM 72-00-00.  REMOVED AND REPLACED NR 1 AND NR 2 BLADES IAW WC F7208 RII ACCOMPLISHED.
